# SDR C8GA20070011

- Difficulty date: October 24, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 55,252 hours, 40,284 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 738 FROM TOL TO SLW - DURING CRUISE OPERATION THE LOWER CARGO FIRE WARNING CAME ON.  AIRCRAFT DIVERTED TO EVV, EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION WAS PERFORMED, LOWER CARGO COMPARTMENT WAS EMPTY NO DEFECTS WERE NOTED.  REMOVED AND REPLACED CENTRAL CONTROL UNIT OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
